# SDR 96ZZZM190

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND A 1.5 INCH CRACK IN CABIN FORWARD DOOR FRAME RIGHT SIDE.  REPAIRED PER SRM 51-40-3, FIGURE 1 AND TWA STANDARD PRACTICES.  (M)
